Topological multidimensional van der Waerden theorem

Aleksander Błaszczyk; Szymon Plewik; Sławomir Turek

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 4, page 783-787
  • ISSN: 0010-2628

How to cite

top

Błaszczyk, Aleksander, Plewik, Szymon, and Turek, Sławomir. "Topological multidimensional van der Waerden theorem." Commentationes Mathematicae Universitatis Carolinae 030.4 (1989): 783-787. <http://eudml.org/doc/17793>.

@article{Błaszczyk1989,
author = {Błaszczyk, Aleksander, Plewik, Szymon, Turek, Sławomir},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {topological version of multidimensional van der Waerden theorem; compact space; minimal dynamical system},
language = {eng},
number = {4},
pages = {783-787},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Topological multidimensional van der Waerden theorem},
url = {http://eudml.org/doc/17793},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Błaszczyk, Aleksander
AU - Plewik, Szymon
AU - Turek, Sławomir
TI - Topological multidimensional van der Waerden theorem
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 4
SP - 783
EP - 787
LA - eng
KW - topological version of multidimensional van der Waerden theorem; compact space; minimal dynamical system
UR - http://eudml.org/doc/17793
ER -

References

top
  1. B. Balcar P. Kalášek S. W. Williams, On the multiple Birkhoff recurrence theorem in dynamics, Comment. Math. Univ. Carolinae 28 (1987), 607-612. (1987) Zbl0642.54037MR0928675
  2. W. W. Comfort S. Negrepontis, The theory of ultrafilters, Springer-Verlag, Heidelberg, 1974. (1974) MR0396267
  3. R. Engelking, General Topology, Warszawa PWN, 1977. (1977) Zbl0373.54002MR0500780
  4. H. Furstenberg, Ergodic behaviour of diagonal measures and a theorem of Szemeredi on arithmetic progressions, J. d'Analyse Math. 31 (1977), 204-256. (1977) Zbl0347.28016MR0498471
  5. H. Furstenberg, Recurrence in ergodic theory and combinatorial number theory, Princeton University Press, New Jersey, 1981. (1981) Zbl0459.28023MR0603625
  6. H. Furstenberg B. Weiss, Topological dynamics and combinatorial number theory, J. d'Analyse Math. 34 (1978), 61-85. (1978) Zbl0425.54023MR0531271
  7. R. L. Graham B. L. Ritschild J. H. Spencer, Ramsey theory, J. Wiley and Sons, New York, 1980. (1980) MR0591457

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.